MAUDE Adverse Event Report: MEDIVATORS INC. DEFENDO DISPOSABLE BIOPSY VALVE

MEDIVATORS INC. DEFENDO DISPOSABLE BIOPSY VALVE
Model Number 100302
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported via vigilance report that their defendo biopsy valve leaked.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
The user facility returned the defendo biopsy valve for evaluation.The evaluation determined that the biopsy lid slit was not resealing properly allowing fluid to leak.The exact cause of the event could not be determined.The device history record (dhr) was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.No additional issues have been reported.We will continue to monitor to ensure the product continues to perform as expected.

Brand Name
DEFENDO DISPOSABLE BIOPSY VALVE
Common Device Name
DEFENDO DISPOSABLE BIOPSY VALVE
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4402597401
MDR Report Key21954137
Report Number1651395-2025-00009
Device Sequence Number18232427
Product Code ODC
UDI-Device Identifier00677964060267
UDI-Public(01)00677964060267(17)271217(10)648156
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090851
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100302
Device Catalogue Number100302
Device Lot Number(10)648156
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown